American Journal of Computational Mathematics (AJCM)
Publisher: Scientific Research Publishing
American Journal of Computational Mathematics (AJCM) is a journal dedicated to providing a platform for publication of articles about mathematical research in areas of science where computing plays a central and essential role emphasizing algorithms, numerical methods, and symbolic methods.
AJCM covers the following topics:
* Computer-Assisted Research
* Computational Linguistics
* Computational Science
* Computer Simulation
* Mathematics of Scientific Computation
* Numerical Methods
* Stochastic Methods
* Symbolic Computation and Computer Algebra Systems
ISSN Print: 2161-1203
ISSN Online: 2161-1211
Manuscript submission via online system.
Prof. Boris N. Azarenok
Russian Academy of Science
American Journal of Computational Mathematics is available free of charge as an Open Access journal on the Internet.
Abstracts available online. Articles available in PDF format.
Current Issue: Volume 01, Number 02 (June 2011)
Date: 21 September 2011